Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have high blood pressure, got cough suggested to stop BP medication, tested for BP high. Cause for Headache?

Hi, I have been off my high blood pressure meds for about a month. Had a really bad cough, my lung Dr said to stop taking my BP meds. Went to dentist . He always takes my BP before seeing him. My blood pressure was 186/110. That was two days ago. Called my regular DR he put me back on medicine. Can t get into my regular Dr for 4 days. Headache is getting worse every day and pretty tired. Not sure what to do next....
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello I want to ask why you stopped blood pressure medicines. Drugs for hypertension should not be stopped abruptly. If you have cough and lung problems, the drug should be changed. I will advise you to consult good physician and take his opinion. Your headache may be due to high blood pressure. I hope you understood, get well soon. Thank you.
Answered: Mon, 29 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor